# SDR AALA20111119JFK01

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 31,643 hours, 9,901 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 887673
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

JFK - CREW REPORTED LOSS OF RIGHT HYDRAULIC SYSTEM.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
